Volume 18, issue 7 (2018)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 7, 3217–3753
Issue 6, 2677–3215
Issue 5, 2151–2676
Issue 4, 1619–2150
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

Author Index
The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
To Appear
 
Other MSP Journals
Knot Floer homology and Khovanov–Rozansky homology for singular links

Nathan Dowlin

Algebraic & Geometric Topology 18 (2018) 3839–3885
Abstract

The (untwisted) oriented cube of resolutions for knot Floer homology assigns a complex CF(S) to a singular resolution S of a knot K. Manolescu conjectured that when S is in braid position, the homology H(CF(S)) is isomorphic to the homfly-pt homology of S. Together with a naturality condition on the induced edge maps, this conjecture would prove the existence of a spectral sequence from homfly-pt homology to knot Floer homology. Using a basepoint filtration on CF(S), a recursion formula for homfly-pt homology and additional sln–like differentials on CF(S), we prove Manolescu’s conjecture. The naturality condition remains open.

Keywords
knot theory, knot Floer, Khovanov–Rozansky, HOMFLY-PT, homology
Mathematical Subject Classification 2010
Primary: 57M27
References
Publication
Received: 29 June 2017
Revised: 14 April 2018
Accepted: 23 April 2018
Published: 11 December 2018
Authors
Nathan Dowlin
Department of Mathematics
Columbia University
New York, NY
United States